# SDR CA001214017

- Difficulty date: September 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 27,677 hours
- Engine: Pwa PT6A65R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310090001
- Condition: Damaged
- Location: Turbine Section
- Part time: 21,378 hours, 31,648 cycles
- Component: Pwr Section, Pwa, PT6A65R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT BLADE RUBBING NOISE WAS COMING FROM POWER TURBINE SECTION WHEN THE PROPELLER WAS TURNED BY HAND ON THE LEFT HAND ENGINE. LEFT HAND POWER SECTION WAS REPLACED AND SENT TO ENGINE SHOP FOR REPAIR.TC:  EXPECT FOLLOW UP FROM OPERATOR IF SIGNIFICANT FINDING ARISES AS A RESULT OF TEARDOWN.
